# SDR 9JLA2015012811961

- Difficulty date: December 14, 2014
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N401RL
- Make and model: Beech 400A
- Aircraft serial: RK455
- Aircraft time: 2,365 hours, 2,010 cycles
- Engine: Pwc JT15D5D
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 31190941
- Condition: Defective
- Location: Lt Engine
- Part time: 2,365 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AFTER TAKEOFF, IT WAS REPORTED THAT THE LT ENG ITT GAUGE FAILED.  TROUBLESHOOTING FOUND THE LT ENG T1 WIRING HARNESS ASSEMBLY DEFECTIVE & REQUIRED REPLACEMENT PN 3119094-1.  THE DEFECTIVE WIRING HARNESS WAS R & R WITH A NEW CONDITION HARNESS.  OPERATIONS CHECKED SATISFACTORY, ACFT RETURNED TO SERVICE.
